EconPapers    
Economics at your fingertips  
 

Estimating Monetary Policy Rules in Small Open Economies: A Structural Approach

Frank Schorfheide () and Thomas Lubik ()

No 225, Computing in Economics and Finance 2003 from Society for Computational Economics

Keywords: Bayesian Estimation; Monetary Policy Rules; Exchange Rates; Small Open Economies (search for similar items in EconPapers)
JEL-codes: C32 E52 F41 (search for similar items in EconPapers)
Date: 2003-08-01
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf3:225

Access Statistics for this paper

More papers in Computing in Economics and Finance 2003 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-10-11
Handle: RePEc:sce:scecf3:225